| Catalog Number |
10015861A |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that the spike fell out of the bag.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of spike falling out of the bag could not be verified due to the product not being returned for failure investigation.While there is no sample investigation available for this complaint, bd takes this issue very seriously and other spikes have been measured for dimensional abnormalities.Bd has found no issue with the spike for this material number, or any other materials.We assure the spikes are within iso specification.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.